MathSciNet Relay Station
MathSciNet bibliographic data
MR1349033 (96h:26018) 26D10 (34A40)
Agarwal, Ravi P.; Pang, Peter Y. H. Sharp Opial-type inequalities involving higher order derivatives of two functions. Math. Nachr. 174 (1995), 5–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement